# SDR QXEA0001182

- Difficulty date: April 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND NACELLE MAIN LANDING GEAR FRAME SURFACE UNDER RETRACTION ACTUATOR FITTING HAS CORROSION.  REPAIRED IAW HORIZON EA 9-54-159B.
